Research Repository

Refinements of the Cauchy–Bunyakovsky–Schwarz inequality for functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2011) Refinements of the Cauchy–Bunyakovsky–Schwarz inequality for functions of selfadjoint operators in Hilbert spaces. Linear and Multilinear Algebra , 59 (7). pp. 711-717. ISSN 0308-1087 (print) 1563-5139 (online)

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for continuous functions of selfadjoint operators in Hilbert spaces that improve the Cauchy–Bunyakovsky–Schwarz inequality, are given.

Item Type: Article
Uncontrolled Keywords: ResPubID22861, selfadjoint operators, Cauchy–Bunyakovsky–Schwarz inequality, Milne's inequality, Callebaut's inequality, functions of selfadjoint operators
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 26 Jun 2012 06:46
Last Modified: 26 Jun 2012 06:46
URI: http://vuir.vu.edu.au/id/eprint/7636
DOI: 10.1080/03081081003743008
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar